Makale
Tam Makale
Uluslararası
2004
On some inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula
APPLIED MATHEMATICS AND COMPUTATION
Cilt 153 · Sayı 2 · ss. 361–368 · 01.06.2004
Özet
Some inequalities are presented here for differentiable convex mappings, using Hermite-Hadamard's integral inequality holding for convex functions. A parallel development is deduced for differentiable concave functions. Some applications to special means of real numbers are also given. Finally, some error estimates for the midpoint formula are obtained. Published by Elsevier Inc.
Anahtar kelimeler
CONVEX-FUNCTIONS
Hermite-Hadamard inequality
Integral inequalities
concave functions
MIDPOINT FORMULA
special means
Atıf için künye
Kırmacı, U. S., & Ozdemir, M. (2004). On some inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula. APPLIED MATHEMATICS AND COMPUTATION, 153(2), 361–368. https://doi.org/10.1016/s0096-3003%2803%2900637-4
BibTeX
@article{kirmaci2004-153691,
author = {Kırmacı, Uğur Selamet and Ozdemir, ME},
title = {On some inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2004},
volume = {153},
number = {2},
pages = {361--368},
issn = {0096-3003},
doi = {10.1016/s0096-3003(03)00637-4},
url = {https://akademik.atauni.edu.tr/yayinlar/153691-on-some-inequalities-for-differentiable-mappings-and-applications-to-special}
}